Independence in algebras of sets and Boolean algebras
Fundamenta Mathematicae, Tome 48 (1959) no. 2, pp. 135-145
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_48_2_135_145,
author = {Edward Marczewski},
title = {Independence in algebras of sets and {Boolean} algebras},
journal = {Fundamenta Mathematicae},
pages = {135--145},
year = {1959},
volume = {48},
number = {2},
doi = {10.4064/fm-48-2-135-145},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-48-2-135-145/}
}
TY - JOUR AU - Edward Marczewski TI - Independence in algebras of sets and Boolean algebras JO - Fundamenta Mathematicae PY - 1959 SP - 135 EP - 145 VL - 48 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-48-2-135-145/ DO - 10.4064/fm-48-2-135-145 LA - en ID - 10_4064_fm_48_2_135_145 ER -
Edward Marczewski. Independence in algebras of sets and Boolean algebras. Fundamenta Mathematicae, Tome 48 (1959) no. 2, pp. 135-145. doi: 10.4064/fm-48-2-135-145
Cité par Sources :